MAUDE Adverse Event Report: COVIDIEN "WARMERS, INFANT HEEL W/TABS"; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

COVIDIEN "WARMERS, INFANT HEEL W/TABS"; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number MH00002T
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that all the contents of the product spilled onto the nurse and the floor.There was no injury reported.

Brand Name
"WARMERS, INFANT HEEL W/TABS"
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
COVIDIEN
2 ludlow parkway
chicopee MA 01022
MDR Report Key9988999
Report Number1219103-2020-00287
Device Sequence Number4597509
Product Code MPO
UDI-Device Identifier30884527004632
UDI-Public30884527004632
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMH00002T
Device Catalogue NumberMH00002T
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date04/22/2020
Patient Sequence Number1